HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Heart Disorders (http://www.healthboards.com/boards/heart-disorders/)
-   -   Atenolol question (http://www.healthboards.com/boards/heart-disorders/284795-atenolol-question.html)

cynder 05-16-2005 04:30 PM

Atenolol question
 
Hello, I know there is alot of problems with this drug and I have been on it since November. I am on 25 mg once a day and in the begining I hated it. I was always tired and felt breathless. I am not to bad with that at the moment but now I am experienceing palps! I thought this drug help them. I have never had them before. I have tried several BP meds and did not do well on alot of them so they stuck me on this. MY BP is not reall bad thus only 25 mg. So my last appt with cardio I told the military doc I see about all this and he brushed the palps off saying not to worry since I didnt get them alot and maybe this medication made me more aware! I asked to get off this and he said no because it took so long to find a drug I could tolerate and the benifits outweigh the side effects. Has anyone else gotten palps from this and it is mostly in the eveing. I thought it was my acid reflux. The doc didnt even seem to care!

cynder 05-17-2005 07:16 AM

Re: Atenolol question
 
Thnaks I will look into the magnesium.

Kimberly♥J 05-19-2005 11:29 AM

Re: Atenolol question
 
[COLOR=DarkOrchid]My 9yo DD takes Atenolol and has the same problem. She was also told by her cardiologist that she's probably just more aware. It doesn't affect her often, but as with you, they occur mainly in the evenings. I think she pretty much ignores it now. :) [/COLOR]


All times are GMT -7. The time now is 03:00 PM.